Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Urine infection. Taken dovee-m, raciper-d, levoflox. No sperm. What can I do?

hello docter my name is ravinder.mine age is 23 recently i got urin infection,i went to docter he prescribed me the tablets are 1)DOVEE-M 2)RACIPER-D 3)SILOFAST 8 4) Levoflox 500MG now i did mastribate.But sperm has not came from penis ....iam intension please suggest me .i am crying here??????
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Sometimes active UTI can cause pain and it leads to dry ejaculation. YOu just wait for a couple of days until the UTI settles down and you may in all certainity will be able to masturbate again with sperms coming out.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor